淡江大學機構典藏:Item 987654321/41657
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58605/92268 (64%)
造访人次 : 548373      在线人数 : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41657


    题名: Local contractions in metric spaces
    作者: 胡德軍;Hu, Thakyin;Kirk, W. A.
    贡献者: 淡江大學數學學系
    日期: 1978-01
    上传时间: 2010-01-28
    出版者: Providence: American Mathematical Society (AMS)
    摘要: It is shown that a theorem of E. Rakotch for locally contractive mappings can be deduced from Banach's contraction mapping theorem, and a counterexample to an assertion of R. D. Holmes concerning local radial contractions is given.
    關聯: Proceedings of the American Mathematical Society 68(1), pp.121-124
    DOI: 10.1090/S0002-9939-1978-0464180-2
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0002-9939_68(1)p121-124.pdf375KbAdobe PDF654检视/开启
    Local contractions in metric spaces.pdf349KbAdobe PDF1检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈